# SDR DALA2023041102847

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 8,862 hours, 4,062 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8127, ERA 607781-14AD SECTION I ISSUED FOR REPAIR TO LH SLAT TRACKS FOLLOW ON ACTION REQUIRED. CORRECTIVE ACTION: ERA 607781-14AD REV O SECTION I COMPLETED FOR L/H SLAT TRACK CORROSION REWORK. (TIME LIMITED REPAIR) RII STEP 3 WAS ACCOMPLISHED. (LP 2709975)
